# SDR ASAA1199588

- Difficulty date: January 26, 2010
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 27,584 hours, 10,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61861
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT CORNER BELOW THE UPPER GATE IS BENT FROM CONTACT WITH AIRFRAME.  CUT OUT REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 900 SRM 52 00 01 REPAIR 2.  ALODINED PRIMED AND PAINTED AND CICED IAW B737 900 SRM 51 20 01.
